# SDR DALA2015013000823

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 29,893 hours, 19,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL LOWER TEE DAMAGED.  REPLACED THE INTERCOSTAL IAW DWG 9919669, REV J.
